a day for high blood pressure. My question is; do side effects usually occur within the first couple of days of taking a new medication, or does the drug have to build up in your system before you notice something? So far, I've had great success while taking Flecainide. I had several episodes of atrial flutter that were bad enough to send me to the ER twice. Each time, several tests were performed only to have the doctor tell me that my heart was normal. I have had episodes ever since I was in my last trimester of pregnancy-171/2 years ago! There were times that I could only walk 5 or 6 steps and my heart would "drop" and then flutter. It was very annoying. I am very optimistic with this drug, I hope the "honeymoon" period lasts!
Hello doaky & welcome to the site. I am going to give you a link to read about this medication. I think it will answer most of your questions. If not please feel free to ask again or check with your doctor if you are having any of the side effects listed...
- Flecainide Information for Consumers
- Flecainide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flecainide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Apr 2010 • 3 answers
Updated 24 Jan 2011 • 1 answer
Updated 20 May 2014 • 1 answer
Updated 19 Sep 2014 • 2 answers
Updated 6 Dec 2014 • 1 answer